Alert archive / Missouri / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 88, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 30, 2002, 1:34 PM CDT for Hickory County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2002, 1:34 PM CDT (18:34 UTC)
- Expired
- Apr 30, 2002, 2:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Hickory County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 1:55 PM CDT | Hail 1.75 | Adonis, MO | |
| Apr 30, 2:02 PM CDT | Hail 1 | Elkton, MO |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 9:30 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -440 J/kg
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
720 WUUS53 KSGF 301834 SVRSGF MOC085-301915- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 133 PM CDT TUE APR 30 2002 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HICKORY COUNTY IN CENTRAL MISSOURI * UNTIL 215 PM CDT * AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST EAST OF COLLINS...OR 15 MILES SOUTHEAST OF OSCEOLA MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WHEATLAND BY 145 PM CDT. HERMITAGE BY 150 PM CDT. DIME SIZE HAIL WAS REPORTED IN COLLINS AT 129 PM. THE TOWNS OF ELKTON...PITTSBURG...NEMO AND PRESTON ARE ALSO IN THE PATH OF THIS STORM. LAT...LON 3803 9355 3783 9370 3779 9311 3800 9303 RUNNELS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:00 AM CDT, 10 hours 34 minutes earlier.
Area forecast discussion, Apr 30, 3:00 AM CDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 300 AM CDT TUE APR 30 2002 BROKEN ALTOCUMULUS DECK AND STRONG WAA ALOFT HELPING TO KEEP THINGS RATHER MILD THIS MORNING...WITH TRUE SURFACE WARM FRONT STILL ANALYZED ALONG THE RED RIVER. ISOLATED CONVECTION FROM FSM TO THE RED RIVER CONTINUES TO WEAKEN AS NOCTURNAL INVERSION INCREASES AND LOW LEVEL JET REMAINS FOCUSED WELL TO THE WEST ACROSS KS/OK PER PROFILER DATA. MID LEVEL CLOUD COVER SHOULD CONTINUE TO DISSIPATE THIS MORNING...WITH PARTIAL SUNSHINE AND LOW LEVEL JET EXPECTED TO HELP DRAW WARM FRONT NORTH...ESPECIALLY NOW THAT CONVECTION HAS WANED TO THE SOUTH. STRONG THETA-E ADVECTION ALOFT CONTINUES TO BE PROGGED ACROSS SOUTHWEST MO BY 18Z...AND INDICATIONS ARE THAT AN AREA OF CONVECTION WILL DEVELOP ACROSS THIS REGION THIS MORNING AND GRADUALLY SPREAD E ACROSS SOUTHERN MO THIS AFTERNOON. AMOUNT OF WARMING AND DEWPOINT POOLING THAT CAN OCCUR THIS MORNING WILL BE CRITICAL TO MODE OF CONVECTION THIS AFTERNOON. LARGE HAIL WOULD BE THE MAIN THREAT WITH THIS FIRST ROUND OF STORMS WHICH SHOULD BE ELEVATED IN NATURE. HOWEVER...IF STORMS CAN BECOME ROOTED IN THE BOUNDARY LAYER WITH ENOUGH HEATING...THEN SUPERCELL STORMS WILL BE FAVORED AS LOW LEVEL SHEAR IS MARKEDLY ENHANCED WITH BACKED FLOW JUST NORTH OF THE WARM FRONT. A FEW ISOLATED TORNADOES WOULD BE POSSIBLE IN THIS ENVIRONMENT. TO THE WEST...SURFACE LOW PRESSURE WILL CONTINUE TO DEVELOP ACROSS SW KS TODAY AIDING IN STRONG LOW LEVEL THETA-E ADVECTION. WITH SOME CLEARING EXPECTED BEHIND INITIAL WAVE OF STORMS...CAPES BY LATE THIS AFTERNOON COULD EASILY APPROACH 3000 TO 4000 J/KG. SURFACE WARM FRONT SHOULD BE IN THE VICINITY OF SW MO/SE KS...AND SERVE AS THE FOCUS FOR THUNDERSTORM REDEVELOPMENT LATE AFTERNOON/EARLY EVENING. SURFACE BASED CONVECTION APPEARS TO BE MORE FAVORED THIS GO AROUND...WITH A CONTINUED THREAT FOR LARGE HAIL. AGAIN ISOLATED TORNADOES CANNOT BE RULED OUT NEAR THE SURFACE WARM FRONT WHERE LOW LEVEL DIRECTIONAL SHEAR REMAINS STRONG AND LCL HEIGHTS ARE LOW. HAVE BUMPED UP TEMPERATURES AT LEAST A CATEGORY ALL AREAS FOR TODAY...ESPECIALLY THE FAR SOUTHWEST WHERE UPPER 70S WERE REALIZED YESTERDAY...AND SUNSHINE/850MB TEMPS APPROACHING 20C SHOULD EASILY SUPPORT LOWER 80S. ON WEDNESDAY...AVN/ETA STILL HAVE LARGE DIFFERENCES IN TRACK OF SURFACE LOW...WHICH WILL BE HEAVILY INFLUENCED BY UNSEASONABLY STRONG NORTHERN STREAM POLAR VORTEX DROPPING SOUTH FROM MANITOBA INTO THE LOWER 48. AVN IS MUCH FURTHER WEST WITH DIGGING THIS UPPER SYSTEM...WHICH RESULTS IN DRAWING THE SURFACE LOW IN KS MUCH FURTHER NORTH AND WEST. ETA DEEPENS THIS SYSTEM FURTHER EAST...RESULTING IN A MORE FLAT/EASTERLY TRACK OF THE SURFACE LOW. THE DIFFERENCE IS LARGE...BOTH IN TERMS OF FORECAST TEMPERATURES AND ANOTHER CHANCE FOR SEVERE WEATHER ALONG THE FRONT ACROSS CENTRAL/SOUTH CENTRAL MISSOURI. HAVE LEANED TOWARD THE AVN WITH MUCH WARMER TEMPERATURES FOR THE SERN HALF OF THE FORECAST AREA (LOW TO MID 80S). THIS UNFORTUNATELY IS STARTING TO RESEMBLE THE SCENARIO OF 4/27...AND LETS ONLY HOPE THAT IT DOESNT PAN OUT. WILL CONTINUE WITH CHANCE POPS TOMORROW...WITH A SEVERE THREAT CERTAINLY LIKELY GIVEN PROGGED TEMPS/DWPTS AND STRONG KINEMATICS ASSOCIATED WITH UPPER LEVEL SYSTEM. HAVE ALSO INCREASED WINDS TOMORROW GIVEN INCREASED GRADIENT AHEAD OF RAPIDLY DEEPENING SURFACE LOW. REST OF THE FORECAST IN EXCELLENT SHAPE WITH MUCH COOLER/DRIER AIR TO SPILL IN FOR THURSDAY/FRIDAY. STRONG SURFACE GRADIENT IN WAKE OF FRONTAL PASSAGE SHOULD KEEP WINDS RATHER BREEZY WED NIGHT...SO DID NOT GO AS COOL AS PREVIOUS FORECAST. STILL LOOKS LIKE READINGS IN THE 30S ARE LIKELY THURSDAY NIGHT...ALTHOUGH SOME MODIFICATION OF CANADIAN AIRMASS IS PRESENT IN MODEL SOLUTIONS...AND HOPEFULLY A FROST WILL BE AVOIDED. WARM AND BREEZY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS YET ANOTHER STORM SYSTEM DEVELOPS TO THE WEST. ISC GRIDS HAVE BEEN SENT. .SGF...NONE. BOOKBINDER
In the hours before
Local storm report, Apr 30, 11:24 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 AM CDT TUE APR 30 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0850 AM 4 NE OZARK MO 1 INCH HAIL
04/30/02 CHRISTIAN EVENT DURATION 3
MINUTES. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0920 AM 5 NE SPRINGFIELD MO .75 INCH HAIL
04/30/02 GREENE REPORTED BY PUBLIC.
0925 AM 2 W GOODHOPE MO 1 INCH HAIL
04/30/02 DOUGLAS EMERGENCY MANAGEMENT
REPORTED QUARTER SIZE
HAIL COVERING THE GROUND.
0929 AM AVA MO 1 INCH HAIL
04/30/02 DOUGLAS REPORTED BY PUBLIC.
0932 AM 2 S BATTLEFIELD MO 1 INCH HAIL
04/30/02 GREENE EVENT DURATION 5
MINUTES. REPORTED BY
OFF-DUTY NWS EMPLOYEE.
QUARTER SIZE HAIL
COVERED THE GROUND.
0935 AM 1 S AVA MO .88 INCH HAIL
04/30/02 DOUGLAS REPORTED BY EMERGENCY
MANAGEMENT.
0938 AM BATTLEFIELD MO .88 INCH HAIL
04/30/02 GREENE REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0939 AM OZARK MO .88 INCH HAIL
04/30/02 CHRISTIAN REPORTED BY PUBLIC.
0939 AM 2 S SPRINGFIELD MO .88 INCH HAIL
04/30/02 GREENE REPORTED BY PUBLIC.
0940 AM BILLINGS MO 1.75 INCH HAIL
04/30/02 CHRISTIAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0940 AM CRANE MO 1.75 INCH HAIL
04/30/02 STONE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0941 AM BOLIVAR MO .88 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0942 AM MORRISVILLE MO 1.75 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0944 AM MORRISVILLE MO 1 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0944 AM BRIGHTON MO 1 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0945 AM UNION CITY MO 1.75 INCH HAIL
04/30/02 STONE HAIL COVERED THE
GROUND. REPORTED BY HAM
RADIO OPERATOR.
0948 AM PLEASANT HOPE MO .88 INCH HAIL
04/30/02 POLK REPORTED BY COOPERATIVE
OBSERVER.
0950 AM 3 N WALNUT SHADE MO 1 INCH HAIL
04/30/02 TANEY REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1005 AM OZARK MO 1.75 INCH HAIL
04/30/02 CHRISTIAN LAW ENFORCEMENT
OFFICIAL ALSO REPORTED
A FUNNEL CLOUD NEAR
NIXA AT 956 AM LST.
1013 AM SOUTH FORK MO 1 INCH HAIL
04/30/02 HOWELL LAW ENFORCEMENT
OFFICIAL REPORTED
QUARTER SIZE HAIL
COVERING THE GROUND.
1016 AM POTTERSVILLE MO .88 INCH HAIL
04/30/02 HOWELL
1038 AM 2 S WEST PLAINS MO 1.75 INCH HAIL
04/30/02 HOWELL REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1050 AM ISABELLA MO .75 INCH HAIL
04/30/02 OZARK REPORTED BY PUBLIC.
1055 AM 1 N GAINESVILLE MO 1.75 INCH HAIL
04/30/02 OZARK REPORTED BY MEDIA.
JLTLocal storm report, Apr 30, 11:28 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 AM CDT TUE APR 30 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0945 AM WASOLA MO 1 INCH HAIL
04/30/02 OZARK REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Apr 30, 11:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 AM CDT TUE APR 30 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0942 AM MORRISVILLE MO 2.75 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.Local storm report, Apr 30, 11:43 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 AM CDT TUE APR 30 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1130 AM WEST PLAINS MO 1.75 INCH HAIL
04/30/02 HOWELL REPORTED BY LAW
ENFORCEMENT OFFICIAL.Special weather statement, Apr 30, 11:53 AM CDT, 1 hour 41 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-302230- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1153 AM CDT TUE APR 30 2002 ...SEVERE THUNDERSTORM WATCH UNTIL 3 PM... * HAZARDOUS WEATHER THREAT(S)... LARGE HAIL UP TO THE SIZE OF GOLFBALLS WILL BE THE MAIN SEVERE WEATHER THREAT. DAMAGING WINDS AND A FEW ISOLATED TORNADOES ARE ALSO POSSIBLE. * THREAT AREAS AND TIMING... SOUTHEAST KANSAS AND SOUTHWEST AND SOUTH CENTRAL MISSOURI WILL HAVE THE BEST CHANCE OF SEVERE WEATHER THIS AFTERNOON AND EVENING. * DISCUSSION... A WARM FRONT WILL MOVE INTO SOUTHERN MISSOURI THIS AFTERNOON AND WILL BE THE FOCUS FOR MORE SHOWERS AND THUNDERSTORMS. * SPOTTER ACTIVATION OUTLOOK... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. * EXTENDED OUTLOOK... MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD FRONT ON WEDNESDAY WITH THE BEST CHANCE OF SEVERE WEATHER FROM SPRINGFIELD AND POINTS EAST. MUCH COOLER WEATHER IS EXPECTED ON THURSDAY WITH HIGHS IN THE 50S AND 60S. FRIDAYS MORNING LOWS WILL BE IN THE UPPER 30S TO LOW 40S. SS THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF
Local storm report, Apr 30, 12:04 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 PM CDT TUE APR 30 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0850 AM 4 NE OZARK MO 1 INCH HAIL
04/30/02 CHRISTIAN EVENT DURATION 3
MINUTES. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0920 AM 5 NE SPRINGFIELD MO .75 INCH HAIL
04/30/02 GREENE REPORTED BY PUBLIC.
0925 AM 2 W GOODHOPE MO 1 INCH HAIL
04/30/02 DOUGLAS EMERGENCY MANAGEMENT
REPORTED QUARTER SIZE
HAIL COVERING THE GROUND.
0929 AM AVA MO 1 INCH HAIL
04/30/02 DOUGLAS REPORTED BY PUBLIC.
0932 AM 2 S BATTLEFIELD MO 1 INCH HAIL
04/30/02 GREENE EVENT DURATION 5
MINUTES. REPORTED BY
OFF-DUTY NWS EMPLOYEE.
QUARTER SIZE HAIL
COVERED THE GROUND IN
SOME PLACES OVER 3
INCHES IN DEPTH.
0935 AM 1 S AVA MO .88 INCH HAIL
04/30/02 DOUGLAS REPORTED BY EMERGENCY
MANAGEMENT.
0938 AM BATTLEFIELD MO .88 INCH HAIL
04/30/02 GREENE REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0939 AM OZARK MO .88 INCH HAIL
04/30/02 CHRISTIAN REPORTED BY PUBLIC.
0939 AM 2 S SPRINGFIELD MO .88 INCH HAIL
04/30/02 GREENE REPORTED BY PUBLIC.
0940 AM BILLINGS MO 1.75 INCH HAIL
04/30/02 CHRISTIAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0940 AM CRANE MO 1.75 INCH HAIL
04/30/02 STONE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0941 AM BOLIVAR MO .88 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0942 AM MORRISVILLE MO 2.75 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0944 AM MORRISVILLE MO 1 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0944 AM BRIGHTON MO 1 INCH HAIL
04/30/02 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0945 AM UNION CITY MO 1.75 INCH HAIL
04/30/02 STONE HAIL COVERED THE
GROUND. REPORTED BY HAM
RADIO OPERATOR.
0945 AM WASOLA MO 1 INCH HAIL
04/30/02 OZARK REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0948 AM PLEASANT HOPE MO .88 INCH HAIL
04/30/02 POLK REPORTED BY COOPERATIVE
OBSERVER.
0950 AM 3 N WALNUT SHADE MO 1 INCH HAIL
04/30/02 TANEY REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1005 AM OZARK MO 1.75 INCH HAIL
04/30/02 CHRISTIAN LAW ENFORCEMENT
OFFICIAL ALSO REPORTED
A FUNNEL CLOUD NEAR
NIXA AT 956 AM LST.
1013 AM SOUTH FORK MO 1 INCH HAIL
04/30/02 HOWELL LAW ENFORCEMENT
OFFICIAL REPORTED
QUARTER SIZE HAIL
COVERING THE GROUND.
1016 AM POTTERSVILLE MO .88 INCH HAIL
04/30/02 HOWELL
1038 AM 2 S WEST PLAINS MO 1.75 INCH HAIL
04/30/02 HOWELL REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1050 AM ISABELLA MO .75 INCH HAIL
04/30/02 OZARK REPORTED BY PUBLIC.
1055 AM 1 N GAINESVILLE MO 1.75 INCH HAIL
04/30/02 OZARK REPORTED BY MEDIA.
1130 AM WEST PLAINS MO 1.75 INCH HAIL
04/30/02 HOWELL REPORTED BY LAW
ENFORCEMENT OFFICIAL.The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:39 AM CDT | Severe Thunderstorm Warning | SGF | Christian | 51 min |
| Apr 30, 8:41 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 64 min |
| Apr 30, 8:48 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 57 min |
| Apr 30, 9:05 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 55 min |
| Apr 30, 9:11 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 64 min |
| Apr 30, 9:13 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 30, 9:20 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 55 min |
| Apr 30, 9:27 AM CDT | Severe Thunderstorm Warning | SGF | Stone | 63 min |
| Apr 30, 9:30 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 60 min |
| Apr 30, 9:38 AM CDT | Tornado Warning | SGF | Douglas, Ozark | 52 min |
| Apr 30, 9:44 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 61 min |
| Apr 30, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Webster | 53 min |
| Apr 30, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 65 min |
| Apr 30, 9:58 AM CDT | Tornado Warning | SGF | Christian | 47 min |
| Apr 30, 10:33 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 57 min |
| Apr 30, 10:35 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 55 min |
| Apr 30, 10:57 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 63 min |
| Apr 30, 1:09 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 21 min |
| Apr 30, 1:55 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 35 min |
| Apr 30, 2:22 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.